# SDR DL72E011725

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 72,898 hours, 43,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 EMERGENCY EXIT LIGHT INOP FOUND ON L/O. REPLACED BATTERIES
